# SDR AALA950417

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D20835103
- Condition: Failed
- Location: Fwd Entry Door
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING SHOP VISIT OVERPRESSURE CHECK, EMERGENCY EVACUATION SLIDE SEAM SEPARATED UNDER RUNWAY AND RUNWAY UNGLUED ON BOTTOM SIDE.  SCRAPPED EMERGENCY EVACUATION SLIDE.  (X)
